# SDR ASAA2013112996559

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 393 hours, 135 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FROM ROW 8 TO OVERWING EXIT, TEMP TOO HOT, REGARDLESS OF FORWARD OR AFT KNOB POSITION, PAX & F/A REPORT.  ACFT GROUNDED.  BITE CHECKED BOTH TEMP CONTROLERS AMM 21-6100 NO FAULTS LOGGED.  OPERATED PACKS, HOT THEN COLD.  OBSERVED TEMP DECREASE FROM ROW 8 TO OVERWING ROWS.  NO HISTORY 30 DAYS.
